Allegrad

Indications : Rhinitis, seasonal allergic

Pregnancy Category C

FDA Approved 1997 Dec

DRUG CLASS : Cold Remedies

BRAND NAMES : Allegra-D (US)

DESCRIPTION :

Allegra-D (fexofenadine HCl and pseudoephedrine HCl) Extended-Release Tablets for oral administration contain 60 mg fexofenadine HCl for immediate-release and 120 mg pseudoephedrine HCl for extended-release. Tablets also contain as excipients: microcrystalline cellulose, pregelatinized starch, croscarmellose sodium, magnesium stearate, carnauba wax, stearic acid, silicon dioxide, hydroxypropyl methylcellulose and polyethylene glycol.

Fexofenadine HCl is a histamine H1-receptor antagonist with the chemical name (±)-4-[1-hydroxy-4-[4-(hydroxydiphenylmethyl)-1-piperidinyl]-butyl]-alpha, alpha-dimethyl benzeneacetic acid hydrochloride.

The molecular weight is 538.13 and the empirical formula is C32H39NO4·HCl. Fexofenadine HCl is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine HCl is a racemate and exists as a zwitterion in aqueous media at physiological pH.

Pseudoephedrine HCl is an adrenergic (vasoconstrictor) agent with the chemical name [S-(R*,R*)]-alpha-[1-(methylamino)ethyl]-benzenemethanol HCl.

The molecular weight is 201.70. The molecular formula is C10H15NO·HCl. Pseudoephedrine HCl occurs as fine, white to off-white crystals or powder, having a faint characteristic odor. It is very soluble in water, freely soluble in alcohol, and sparingly soluble in chloroform.

CLINICAL PHARMACOLOGY :

Mechanism of Action

Fexofenadine HCl, the major active metabolite of terfenadine, is an antihistamine with selective peripheral H1-receptor antagonist activity. Fexofenadine HCl inhibited antigen-induced bronchospasm in sensitized guinea pigs and histamine release from peritoneal mast cells in rats. In laboratory animals, no anticholinergic or alpha1-adrenergic-receptor blocking effects were observed. Moreover, no sedative or other central nervous system effects were observed. Radiolabeled tissue distribution studies in rats indicated that fexofenadine does not cross the blood-brain barrier.

Pseudoephedrine HCl is an orally active sympathomimetic amine and exerts a decongestant action on the nasal mucosa. Pseudoephedrine HCl is recognized as an effective agent for the relief of nasal congestion due to allergic rhinitis. Pseudoephedrine produces peripheral effects similar to those of ephedrine and central effects similar to, but less intense than, amphetamines. It has the potential for excitatory side effects. At the recommended oral dose, it has little or no pressor effect in normotensive adults.

Pharmacokinetics

The pharmacokinetics of fexofenadine HCl and pseudoephedrine HCl when administered separately have been well characterized. Fexofenadine pharmacokinetics were linear for oral doses of fexofenadine HCl up to 120 mg twice daily. The mean elimination half-life of fexofenadine was 14.4 hours following administration of 60 mg fexofenadine HCl, twice daily, to steady-state in normal volunteers. Human mass balance studies documented a recovery of approximately 80% and 11% of the [14C] fexofenadine HCl dose in the feces and urine, respectively. Approximately 5% of the total dose was metabolized. Because the absolute bioavailability of fexofenadine HCl has not been established, it is unknown if the fecal component is unabsorbed drug or the result of biliary excretion. The pharmacokinetics of fexofenadine HCl in seasonal allergic rhinitis patients were similar to those in healthy subjects. Peak fexofenadine plasma concentrations were similar between adolescent (12-16 years of age) and adult patients. Fexofenadine is 60% to 70% bound to plasma proteins, primarily albumin and alpha1-acid glycoprotein.

Pseudoephedrine has been shown to have a mean elimination half-life of 4-6 hours which is dependent on urine pH. The elimination half-life is decreased at urine pH lower than 6 and may be increased at urine pH higher than 8.

The bioavailability of fexofenadine HCl and pseudoephedrine HCl is similar to that achieved with separate administration of the components. Coadministration of fexofenadine and pseudoephedrine does not significantly affect the bioavailability of either component.

Fexofenadine HCl was rapidly absorbed following single-dose administration of the 60 mg fexofenadine HCl/120 mg pseudoephedrine HCl tablet with median time to mean maximum fexofenadine plasma concentration of 191 ng/ml occurring 2 hours postdose. Pseudoephedrine HCl produced a mean single-dose pseudoephedrine peak plasma concentration of 206 ng/ml which occurred 6 hours postdose. Following multiple dosing to steady-state, a pseudoephedrine peak concentration of 255 ng/ml was observed 2 hours postdose. Following multiple dosing to steady-state, a pseudoepedrine peak concentration of 411 ng/ml was observed 5 hours postdose. Coadministration of fexofenadine HCl; pseudoephedrine HCl with a high-fat meal decreased fexofenadine plasma concentrations Cmax (-46%) and AUC (-42%). Time to maximum concentration (Tmax) was delayed by 50%. The rate or extent of pseudoephedrine absorption was not affected by food. It is recommended that the administration of fexofenadine HCl; pseudoephedrine HCl with food should be avoided. (See DOSAGE AND ADMINISTRATION).

Special Populations

Special population pharmacokinetics (for renal and hepatic impairment and age), obtained after a single dose of 80 mg fexofenadine HCl, were compared to those from normal subjects in a separate study of similar design. While subject weights were relatively uniform between studies, these special population patients were substantially older than the healthy, young volunteers. Thus, an age effect may be confounding the pharmacokinetic differences observed in some of the special populations.

Effect of Age : In older subjects (65 years old), peak plasma levels of fexofenadine were 99% greater than those observed in younger subjects (<65 years old). Mean elimination half-lives were similar to those observed in younger subjects.

Renally Impaired : In patients with mild (creatinine clearance 41-80 ml/min) to severe (creatinine clearance 11-40 ml/min) renal impairment, peak plasma levels of fexofenadine were 87% and 111% greater, respectively, and mean elimination half-lives were 59% and 72% longer, respectively, than observed in normal volunteers. Peak plasma levels in patients on dialysis (creatinine clearance 10 ml/min) were 82% greater and half-life was 31% longer than observed in normal volunteers.

About 55-75% of an administered dose of pseudoephedrine HCl is excreted unchanged in the urine; the remainder is apparently metabolized in the liver. Therefore, pseudoephedrine may accumulate in patients with renal insufficiency.

Based on increases in bioavailability and half-life of fexofenadine HCl and pseudoephedrine HCl, a dose of one tablet once daily is recommended as the starting dose in patients with decreased renal function (see DOSAGE AND ADMINISTRATION).

Hepatically Impaired : The pharmacokinetics of fexofenadine HCl in patients with hepatic disease did not differ substantially from that observed in healthy subjects. The effect on pseudoephedrine pharmacokinetics is unknown.

Effect of Gender : Across several trials, no clinically significant gender-related differences were observed in the pharmacokinetics of fexofenadine HCl.

Pharmacodynamics

Wheal and Flare : Human histamine skin wheal and flare studies following single and twice daily doses of 20 mg and 40 mg fexofenadine HCl demonstrated that the drug exhibits an antihistamine effect by 1 hour, achieves maximum effect at 2-3 hours, and an effect is still seen at 12 hours. There was no evidence of tolerance to these effects after 28 days of dosing. The clinical significance of these observations is not known.

Effects on QTc : In dogs (10 mg/kg/day, orally for 5 days) and rabbits (10 mg/kg, intravenously over one hour) fexofenadine HCl did not prolong QTc at plasma concentrations that were at least 28 and 63 times, respectively, the therapeutic plasma concentrations in man (based on a 60 mg twice daily fexofenadine HCl dose). No effect was observed on calcium channel current, delayed K+ channel current, or action potential duration in guinea pig myocytes, Na+ current in rat neonatal myocytes, or on the delayed rectifier K+ channel cloned from human heart at concentrations up to 1 × 10-5 M of fexofenadine. This concentration was at least 32 times the therapeutic plasma concentration in man (based on a 60 mg twice daily fexofenadine HCl dose).

No statistically significant increase in mean QTc interval compared to placebo was observed in 714 seasonal allergic rhinitis patients given fexofenadine HCl capsules in doses of 60 mg to 240 mg twice daily for two weeks or in 40 healthy volunteers given fexofenadine HCl as an oral solution at doses up to 400 mg twice daily for 6 days.

A one year study designed to evaluate safety and tolerability of 240 mg of fexofenadine HCl (n=240) compared to placebo (n=237) in healthy subjects, did not reveal a statistically significant increase in the mean QTc interval for the fexofenadine HCl treated group when evaluated pretreatment and after 1, 2, 3, 6, 9, and 12 months of treatment.

Administration of the 60 mg fexofenadine HCl/120 mg pseudoephedrine HCl combination tablet for approximately 2 weeks to 213 patients with seasonal allergic rhinitis demonstrated no statistically significant increase in the mean QTc interval compared to fexofenadine HCl administered alone (60 mg twice daily, n=215), or compared to pseudoephedrine HCl (120 mg twice daily, n=215) administered alone.

CLINICAL STUDIES :

In a 2-week, multicenter, randomized, double-blind, active-controlled trial in patients 12-65 years of age with seasonal allergic rhinitis due to ragweed allergy (n=651), the 60 mg fexofenadine HCl/120 mg pseudoephedrine HCl combination tablet administered twice daily significantly reduced the intensity of sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes, and nasal congestion.

In three, 2-week, multicenter, randomized, double-blind, placebo-controlled trials in patients 12-68 years of age with seasonal allergic rhinitis (n=1634), fexofenadine HCl 60 mg twice daily significantly reduced total symptom scores (the sum of the individual scores for sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes) compared to placebo. Statistically significant reductions in symptom scores were observed following the first 60 mg dose, with the effect maintained throughout the 12-hour interval. In general, there was no additional reduction in total symptom scores with higher doses of fexofenadine HCl up to 240 mg twice daily. Although the number of subjects in some of the subgroups was small, there were no significant differences in the effect of fexofenadine HCl across subgroups of patients defined by gender, age, and race. Onset of action for reduction in total symptom scores, excluding nasal congestion, was observed at 60 minutes compared to placebo following a single 60 mg fexofenadine HCl dose administered to patients with seasonal allergic rhinitis who were exposed to ragweed pollen in an environmental exposure unit.

INDICATIONS AND USAGE :

Fexofenadine HCl; pseudoephedrine HCl is indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children 12 years of age and older. Symptoms treated effectively include sneezing, rhinorrhea, itchy nose/palate/ and/or throat, itchy/watery/red eyes, and nasal congestion. Fexofenadine HCl; pseudoephedrine HCl should be administered when both the antihistaminic properties of fexofenadine HCl and the nasal decongestant properties of pseudoephedrine HCl are desired (see CLINICAL PHARMACOLOGY).

CONTRAINDICATIONS :

Fexofenadine HCl; pseudoephedrine HCl is contraindicated in patients with known hypersensitivity to any of its ingredients.

Due to its pseudoephedrine component, fexofenadine HCl; pseudoephedrine HCl is contraindicated in patients with narrow-angle glaucoma or urinary retention, and in patients receiving monoamine oxidase (MAO) inhibitor therapy or within fourteen (14) days of stopping such treatment (see DRUG INTERACTIONS section). It is also contraindicated in patients with severe hypertension, or severe coronary artery disease, and in those who have shown hypersensitivity or idiosyncrasy to its components, to adrenergic agents, or to other drugs of similar chemical structures. Manifestations of patient idiosyncrasy to adrenergic agents include: insomnia, dizziness, weakness, tremor, or arrhythmias.

WARNINGS :

Sympathomimetic amines should be used judiciously and sparingly in patients with hypertension, diabetes mellitus, ischemic heart disease, increased intraocular pressure, hyperthyroidism, renal impairment, or prostatic hypertrophy (see CONTRAINDICATIONS). Sympathomimetic amines may produce central nervous system stimulation with convulsions or cardiovascular collapse with accompanying hypotension.

PRECAUTIONS :

Carcinogenesis, Mutagenesis, and Impairment of Fertility

There are no animal or in vitro studies on the combination product fexofenadine HCl and pseudoephedrine HCl to evaluate carcinogenesis, mutagenesis, or impairment of fertility.

The carcinogenic potential and reproductive toxicity of fexofenadine HCl were assessed using terfenadine studies with adequate fexofenadine exposure (area-under-the plasma concentration versus time curve [AUC]). No evidence of carcinogenicity was observed when mice and rats were given daily oral doses up to 150 mg/kg of terfenadine for 18 and 24 months, respectively. In both species, 150 mg/kg of terfenadine produced AUC values of fexofenadine that were approximately 3 times the human AUC at the maximum recommended daily oral dose in adults

Two-year feeding studies in rats and mice conducted under the auspices of the National Toxicology Program (NTP) demonstrated no evidence of carcinogenic potential with ephedrine sulfate, a structurally related drug with pharmacological properties similar to pseudoephedrine, at doses up to 10 and 27 mg/kg, respectively (approximately 1/3 and ½, respectively, the maximum recommended daily oral dose of pseudoephedrine HCl in adults on a mg/m2 basis).

In in vitro (Bacterial Reverse Mutation, CHO/HGPRT Forward Mutation, and Rat Lymphocyte Chromosomal Aberration assays) and in vivo (Mouse Bone Marrow Micronucleus assay) tests, fexofenadine HCl revealed no evidence of mutagenicity.

Reproduction and fertility studies with terfenadine in rats produced no effect on male or female fertility at oral doses up to 300 mg/kg/day. However, reduced implants and post implantation losses were reported at 300 mg/kg. A reduction in implants was also observed at an oral dose of 150 mg/kg/day. Oral doses of 150 and 300 mg/kg of terfenadine produced AUC values of fexofenadine that were approximately 3 and 4 times, respectively, the human AUC at the maximum recommended daily oral dose in adults.

Pregnancy, Teratogenic Effects, Pregnancy Category C

Terfenadine alone was not teratogenic in rats and rabbits at oral doses up to 300 mg/kg; 300 mg/kg of terfenadine produced fexofenadine AUC values that were approximately 4 and 30 times, respectively, the human AUC at the maximum recommended daily oral dose in adults.

The combination of terfenadine and pseudoephedrine HCl in a ratio of 1:2 by weight was studied in rats and rabbits. In rats, an oral combination dose of 150/300 mg/kg produced reduced fetal weight and delayed ossification with a finding of wavy ribs. The dose of 150 mg/kg of terfenadine in rats produced an AUC value of fexofenadine that was approximately 3 times the human AUC at the maximum recommended daily oral dose in adults. The dose of 300 mg/kg of pseudoephedrine HCl in rats was approximately 10 times the maximum recommended daily oral dose in adults on a mg/m2 basis. In rabbits, an oral combination dose of 100/200 mg/kg produced decreased fetal weight. By extrapolation, the AUC of fexofenadine for 100 mg/kg orally of terfenadine was approximately 10 times the human AUC at the maximum recommended daily oral dose in adults. The dose of 200 mg/kg of pseudoephedrine HCl was approximately 15 times the maximum recommended daily oral dose in adults on a mg/m2 basis.

There are no adequate and well-controlled studies in pregnant women. Fexofenadine HCl; pseudoephedrine HCl should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus.

Nonteratogenic Effects : Dose-related decreases in pup weight gain and survival were observed in rats exposed to an oral dose of 150 mg/kg of terfenadine; this dose produced an AUC of fexofenadine that was approximately 3 times the human AUC at the maximum recommended daily oral dose in adults.

Nursing Mothers

It is not known if fexofenadine is excreted in human milk. Because many drugs are excreted in human milk, caution should be used when fexofenadine HCl is administered to a nursing woman. Pseudoephedrine HCl administered alone distributes into breast milk of lactating human females. Pseudoephedrine concentrations in milk are consistently higher than those in plasma. The total amount of drug in milk as judged by AUC is 2 to 3 times greater than the plasma AUC. The fraction of a pseudoephedrine dose excreted in milk is estimated to be 0.4% to 0.7%. A decision should be made whether to discontinue nursing or to discontinue the drug, taking into account the importance of the drug to the mother. Caution should be exercised when fexofenadine HCl; pseudoephedrine HCl is administered to nursing women.

Pediatric Use

Safety and effectiveness of fexofenadine HCl; pseudoephedrine HCl in pediatric patients under the age of 12 years have not been established.

Geriatric Use

Clinical studies of fexofenadine HCl; pseudoephedrine HCl did not include sufficient numbers of patients aged 65 and older to determine whether they respond differently from younger patients. Other reported clinical experience has not identified differences in responses between the elderly and younger patients, although the elderly are more likely to have adverse reactions to sympathomimetic amines. In general, dose selection for an elderly patient should be cautious, usually starting at the low end of the dosing range, reflecting the greater frequency of decreased hepatic, renal, or cardiac function, and of concomitant disease or other drug therapy.

The pseudoephedrine component of fexofenadine HCl; pseudoephedrine HCl is known to be substantially excreted by the kidney, and the risk of toxic reactions to this drug may be greater in patients with impaired renal function. Because elderly patients are more likely to have decreased renal function, care should be taken in dose selection, and it may be useful to monitor renal function.

DRUG INTERACTIONS :

Fexofenadine HCl and pseudoephedrine HCl do not influence the pharmacokinetics of each other when administered concomitantly.

In two separate studies, fexofenadine HCl 120 mg twice daily (twice the recommended dose) was co-administered with erythromycin 500 mg every 8 hours or ketoconazole 400 mg once daily under steady-state conditions to normal, healthy volunteers (n=24, each study). No differences in adverse events or QTc interval were observed when subjects were administered fexofenadine HCl alone or in combination with erythromycin or ketoconazole. The pharmacokinetic findings of these studies are summarized in TABLE 1

TABLE 1 Effects on Steady-State Fexofenadine Pharmacokinetics After 7 Days of Co-Administration with Fexofenadine HCl 120 mg Every 12 Hours (twice recommended dose) in Normal Volunteers (n=24)
Concomitant Drug Cmax SS (Peak Plasma Concentration) AUCSS (0-12h ) (Extent of Systemic Exposure)
Erythromycin (500 mg every 8 hours) +82% +109%
Ketoconazole (400 mg once daily) +135% +164%

The mechanisms of these interactions are unknown, and the potential for interaction with other azole antifungal or macrolide agents has not been studied. These changes in plasma levels were within the range of plasma levels achieved in adequate and well-controlled clinical trials. Fexofenadine had no effect on the pharmacokinetics of erythromycin or ketoconazole.

Fexofenadine HCl; pseudoephedrine HCl tablets (pseudoephedrine component) are contraindicated in patients taking monoamine oxidase inhibitors and for 14 days after stopping use of an MAO inhibitor. Concomitant use with antihypertensive drugs which interfere with sympathetic activity (e.g., methyldopa, mecamylamine, and reserpine) may reduce their antihypertensive effects. Increased ectopic pacemaker activity can occur when pseudoephedrine is used concomitantly with digitalis.

Care should be taken in the administration of fexofenadine HCl; pseudoephedrine HCl concomitantly with other sympathomimetic amines because combined effects on the cardiovascular system may be harmful to the patient (see WARNINGS).

ADVERSE REACTIONS :

Fexofenadine HCl; Pseudoephedrine HCl

In one clinical trial (n=651) in which 215 patients with seasonal allergic rhinitis received the 60 mg fexofenadine HCl/120 mg pseudoephedrine HCl combination tablet twice daily for up to 2 weeks, adverse events were similar to those reported either in patients receiving fexofenadine HCl 60 mg alone (n=218 patients) or in patients receiving pseudoephedrine HCl 120 mg alone (n=218). A placebo group was not included in this study.

The percent of patients who withdrew prematurely because of adverse events was 3.7% for the fexofenadine HCl; pseudoephedrine HCl combination group, 0.5% for the fexofenadine HCl group, and 4.1% for the pseudoephedrine HCl group. All adverse events that were reported by greater than 1% of patients who received the recommended daily dose of the fexofenadine HCl; pseudoephedrine HCl combination are listed in TABLE 2.

TABLE 2 Adverse Experiences Reported in Placebo-Controlled Seasonal Allergic Rhinitis Clinical Trials at Rates of Greater than 1%
Adverse Experience 60 mg Fexofenadine Hydrochloride/120 mg Pseudoephedrine Hydrochloride Combination Tablet Twice Daily (n=215) Fexofenadine Hydrochloride 60 mg Twice Daily (n=218) Pseudoephedrine Hydrochloride 120 mg Twice Daily (n=218)
Headache 13.0% 11.5% 17.4%
Insomnia 12.6% 3.2% 13.3%
Nausea 7.4% 0.5% 5.0%
Dry Mouth 2.8% 0.5% 5.5%
Dyspepsia 2.8% 0.5% 0.9%
Throat Irritation 2.3% 1.8% 0.5%
Dizziness 1.9% 0.0% 3.2%
Agitation 1.9% 0.0% 1.4%
Back Pain 1.9% 0.5% 0.5%
Palpitation 1.9% 0.0% 0.9%
Nervousness 1.4% 0.5% 1.8%
Anxiety 1.4% 0.0% 1.4%
Upper Respiratory Infection 1.4% 0.9% 0.9%
Abdominal Pain 1.4% 0.5% 0.5%

Many of the adverse events occurring in the fexofenadine HCl; pseudoephedrine HCl combination group were adverse events also reported predominately in the pseudoephedrine HCl group, such as insomnia, headache, nausea, dry mouth, dizziness, agitation, nervousness, anxiety, and palpitation.

Fexofenadine HCl

In placebo-controlled clinical trials, which included 2461 patients receiving fexofenadine HCl at doses of 20 mg to 240 mg twice daily, adverse events were similar in fexofenadine HCl and placebo-treated patients. The incidence of adverse events, including drowsiness, was not dose related and was similar across subgroups defined by age, gender, and race. The percent of patients who withdrew prematurely because of adverse events was 2.2% with fexofenadine HCl vs 3.3% with placebo.

Pseudoephedrine HCl

Pseudoephedrine HCl may cause mild CNS stimulation in hypersensitive patients. Nervousness, excitability, restlessness, dizziness, weakness, or insomnia may occur. Headache, drowsiness, tachycardia, palpitation, pressor activity, and cardiac arrhythmias have been reported. Sympathomimetic drugs have also been associated with other untoward effects such as fear, anxiety, tenseness, tremor, hallucinations, seizures, pallor, respiratory difficulty, dysuria, and cardiovascular collapse.

OVERDOSAGE :

Information regarding acute overdosage is limited to experience from clinical trials conducted during the development of Allegra and the marketing history of pseudoephedrine HCl. Single doses of fexofenadine HCl up to 800 mg (6 normal volunteers at this dose level), and doses up to 690 mg twice daily for one month (3 normal volunteers at this dose level), were administered without the development of clinically significant adverse events.

In large doses, sympathomimetics may give rise to giddiness, headache, nausea, vomiting, sweating, thirst, tachycardia, precordial pain, palpitations, difficulty in micturition, muscular weakness and tenseness, anxiety, restlessness, and insomnia. Many patients can present a toxic psychosis with delusions and hallucinations. Some may develop cardiac arrhythmias, circulatory collapse, convulsions, coma, and respiratory failure.

In the event of overdose, consider standard measures to remove any unabsorbed drug. Symptomatic and supportive treatment is recommended. Hemodialysis did not effectively remove fexofenadine from blood (up to 1.7% removed) following terfenadine administration.

The effect of hemodialysis on the removal of pseudoephedrine is unknown.

No deaths occurred in mature mice and rats at oral doses of fexofenadine HCl up to 5000 mg/kg (approximately 170 and 340 times, respectively, the maximum recommended daily oral dose in adults on a mg/m2 basis). The median oral lethal dose in newborn rats was 438 mg/kg (approximately 30 times the maximum recommended daily oral dose in adults on a mg/m2 basis). In dogs, no evidence of toxicity was observed at oral doses up to 2000 mg/kg (approximately 450 times the maximum recommended human daily oral dose in adults on a mg/m2 basis). The oral median lethal dose of pseudoephedrine HCl in rats was 1674 mg/kg (approximately 55 times the maximum recommended daily oral dose in adults on a mg/m2 basis).

DOSAGE AND ADMINISTRATION :

The recommended dose of fexofenadine HCl; pseudoephedrine HCl is one tablet twice daily for adults and children 12 years of age and older. It is recommended that the administration of fexofenadine HCl; pseudoephedrine HCl with food should be avoided. A dose of one tablet once daily is recommended as the starting dose in patients with decreased renal function. (See CLINICAL PHARMACOLOGY and PRECAUTIONS.)

HOW SUPPLIED :

Allegra-D is a two-layer tablet, one white layer and one tan layer with a clear film coating on the tablet. The tablets are engraved with “Allegra-D” on the white layer.
Storage : Store tablets at 20-25°C (68-77°F).